RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 1, Pages 15–39 (Mi tmf683)  

This article is cited in 6 scientific papers (total in 6 papers)

Spectral properties of Hamiltonians with a magnetic field at a fixed pseudomoment. II

G. M. Zhislin

Scientific Research Institute of Radio Physics

Abstract: The discrete spectrum of multiparticle Hamiltonians $H_0$ of neutral systems in a homogeneous magnetic field is studied at a fixed pseudomoment. A general theorem is proved, which describes the discrete spectrum of $H_0$ under certain conditions in terms of constructed effective one-dimensional differential operators with a known spectrum structure. Based on this theorem, the conditions for a finite or infinite spectrum and the spectral asymptotic forms of the operator $H_0$ are obtained. The results can be applied to Hamiltonians of any atoms.

DOI: https://doi.org/10.4213/tmf683

Full text: PDF file (336 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:1, 12–31

Bibliographic databases:

Received: 20.05.1998

Citation: G. M. Zhislin, “Spectral properties of Hamiltonians with a magnetic field at a fixed pseudomoment. II”, TMF, 118:1 (1999), 15–39; Theoret. and Math. Phys., 118:1 (1999), 12–31

Citation in format AMSBIB
\Bibitem{Zhi99}
\by G.~M.~Zhislin
\paper Spectral properties of Hamiltonians with a magnetic field at a fixed pseudomoment.~II
\jour TMF
\yr 1999
\vol 118
\issue 1
\pages 15--39
\mathnet{http://mi.mathnet.ru/tmf683}
\crossref{https://doi.org/10.4213/tmf683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702852}
\zmath{https://zbmath.org/?q=an:1085.81504}
\elib{http://elibrary.ru/item.asp?id=13324498}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 1
\pages 12--31
\crossref{https://doi.org/10.1007/BF02557192}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079262300002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf683
  • https://doi.org/10.4213/tmf683
  • http://mi.mathnet.ru/eng/tmf/v118/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. M. Zhislin, “Spectral properties of Hamiltonians with a magnetic field at a fixed pseudomomentum. III”, Theoret. and Math. Phys., 120:2 (1999), 1058–1073  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. A. Vugal'ter, G. M. Zhislin, “The Discrete Spectrum of the Hamiltonians of Atoms in a Homogeneous Magnetic Field”, Funct. Anal. Appl., 34:1 (2000), 64–66  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Zhislin, GM, “The spectral properties of the Hamiltonians of charged systems in a homogeneous magnetic field”, Doklady Mathematics, 63:2 (2001), 185  mathscinet  zmath  isi
    4. G. M. Zhislin, “Spectral Properties of Hamiltonians of Charged Systems in a Homogeneous Magnetic Field: I. General Characteristic of the Spectrum”, Theoret. and Math. Phys., 133:1 (2002), 1390–1405  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Vugalter, S, “Bound states of atoms in a homogeneous magnetic field”, Mathematische Nachrichten, 278:7–8 (2005), 918  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    6. Last, Y, “The essential spectrum of Schrodinger, Jacobi, and CMV operators”, Journal D Analyse Mathematique, 98 (2006), 183  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:92
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020